# SDR C2XA09TY099

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,685 hours, 13,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: INHOUSE
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT CURRENTLY IN A C-CHECK STATUS, INSPECTION FOUND CORROSION AT FR 65 UNDER CARGO SEAL.  MAINTENANCE REPAIRED FR 65 UNDER CARGO SEAL IAW EC 5330-01458.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
